# SDR AALA201810049029

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 13,480 hours, 3,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR DAMPER REQUIRES SERVICING AT 1600 PSI AT 68 F. SERVICED R4 DAMPER CYLINDER PER AMM 52-10-00.
